A characterization of distributions of exponential growth with support in a regular closed set

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we shall give the representation theorem for the space of distributions of exponential growth supported by a regular closed set, and characterize this space by the heat kernel method. Furthermore we shall see that we can also characterize this space by using the Mehler kernel.

Original languageEnglish
Pages (from-to)1418-1435
Number of pages18
JournalComplex Variables and Elliptic Equations
Volume59
Issue number10
DOIs
Publication statusPublished - 2014

Fingerprint

Hot Temperature

Keywords

  • distributions
  • heat kernel
  • Mehler kernel

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this

@article{ed95ff0b90924c81bb21dfb8a12c3a04,
title = "A characterization of distributions of exponential growth with support in a regular closed set",
abstract = "In this paper we shall give the representation theorem for the space of distributions of exponential growth supported by a regular closed set, and characterize this space by the heat kernel method. Furthermore we shall see that we can also characterize this space by using the Mehler kernel.",
keywords = "distributions, heat kernel, Mehler kernel",
author = "Masanori Suwa",
year = "2014",
doi = "10.1080/17476933.2013.854345",
language = "English",
volume = "59",
pages = "1418--1435",
journal = "Complex Variables and Elliptic Equations",
issn = "1747-6933",
publisher = "Taylor and Francis Ltd.",
number = "10",

}

TY - JOUR

T1 - A characterization of distributions of exponential growth with support in a regular closed set

AU - Suwa, Masanori

PY - 2014

Y1 - 2014

N2 - In this paper we shall give the representation theorem for the space of distributions of exponential growth supported by a regular closed set, and characterize this space by the heat kernel method. Furthermore we shall see that we can also characterize this space by using the Mehler kernel.

AB - In this paper we shall give the representation theorem for the space of distributions of exponential growth supported by a regular closed set, and characterize this space by the heat kernel method. Furthermore we shall see that we can also characterize this space by using the Mehler kernel.

KW - distributions

KW - heat kernel

KW - Mehler kernel

UR - http://www.scopus.com/inward/record.url?scp=84902656544&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902656544&partnerID=8YFLogxK

U2 - 10.1080/17476933.2013.854345

DO - 10.1080/17476933.2013.854345

M3 - Article

AN - SCOPUS:84902656544

VL - 59

SP - 1418

EP - 1435

JO - Complex Variables and Elliptic Equations

JF - Complex Variables and Elliptic Equations

SN - 1747-6933

IS - 10

ER -